# SDR DXTA2013050805383

- Difficulty date: April 19, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 5,803 hours, 4,469 cycles
- Engine: Pwc PW545B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Ring Assembly
- Condition: Unserviceable
- Location: Engine
- Part time: 5,803 hours, 4,469 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF COMBUSTION CHAMBER LINER COOLING RING SEGMENT SELF LOCKING NUTS.  FOUND TWO NUTS MISSING AT POSITION NR 15 AND NR 24.  COMPLIED WITH A HOT SECTION REPAIR & 5.1. 36-2013.
